# SDR FDEA201305090955

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 46,466 hours, 29,019 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EXCESSIVE NOISE DURING TAKEOFF. SUSPECTED AN OPEN  DOOR BUT NO INDICATIONS ON EICAS OR OVERHEAD PANEL OF OPEN DOOR. CABIN ALTITUDE KEPT CLIMBING,  RETURNED TO DEPARTURE.  FORWARD ACCESS DOOR WAS OPEN.   OPEN AND CLOSED FORWARD ACCESS DOOR AND DID NOT GET AN INDICATION.  TRIED OPERATING DOOR SWITCH AND SWITCH DID NOT WORK.
